Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 121, NWS Pittsburgh, PA

June 21, 2011Tuscarawas County, Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 21, 2011, 9:24 PM EDT for Tuscarawas County, Ohio. It was in force for 21 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2011, 9:24 PM EDT (01:24 UTC)
Expired
Jun 21, 2011, 9:45 PM EDT
In force
21 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

County Tuscarawas County, OH

The radar

The Cleveland radar (KCLE), 93 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 9:35 PM EDTTSTM WND DMG3 Ese Sugarcreek, OHPOWERLINES DOWN IN AUBURN TOWNSHIP ON BUEHLER ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 1.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2011-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1743 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2011-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1743 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1203 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

918 
WUUS51 KPBZ 220124
SVRPBZ
OHC157-220145-
/O.NEW.KPBZ.SV.W.0121.110622T0124Z-110622T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
924 PM EDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN TUSCARAWAS COUNTY IN EAST CENTRAL OHIO...

* UNTIL 945 PM EDT

* AT 922 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  STRASBURG...MOVING NORTHEAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  DOVER...              STRASBURG...          BOLIVAR...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.

&&

LAT...LON 4063 8166 4064 8162 4065 8150 4067 8146
      4067 8144 4065 8142 4065 8136 4065 8135
      4043 8150 4052 8167
TIME...MOT...LOC 0125Z 209DEG 23KT 4061 8159

$$
1 follow-up statement
372 
WWUS51 KPBZ 220143
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
943 PM EDT TUE JUN 21 2011

OHC157-220153-
/O.EXP.KPBZ.SV.W.0121.000000T0000Z-110622T0145Z/
TUSCARAWAS OH-
943 PM EDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR TUSCARAWAS COUNTY EXPIRES AT
945 PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS EXITED THE COUNTY. 

LAT...LON 4063 8166 4064 8162 4065 8150 4067 8146
      4067 8144 4065 8142 4065 8136 4065 8135
      4043 8150 4052 8167
TIME...MOT...LOC 0143Z 209DEG 23KT 4071 8152

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 9:10 PM EDT, 14 minutes earlier.

Area forecast discussion, Jun 21, 9:10 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
910 PM EDT TUE JUN 21 2011

.SYNOPSIS...
A STALLED WARM FRONT WILL CONTINUE TO BRING WARM AND HUMID
CONDITIONS THROUGH WEDNESDAY. THUNDERSTORMS WILL BE SCATTERED
TONIGHT...BECOMING MORE NUMEROUS WEDNESDAY AND THURSDAY. A COLD FRONT
WILL LOWER DAYTIME TEMPERATURES THURSDAY...BUT MAINTAIN A CHANCE
OF SHOWERS AND THUNDERSTORMS THROUGH FRIDAY.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
ADJUSTED TEMPS AND SKY COVER...ADJUSTED POP USING THE HRRR TO ACCOUNT FOR
SHOWERS AND THUNDERSTORMS MOVING THROUGH OH COUNTIES. SHOWERS
AND TSTMS WILL INCREASE IN COVERAGE THIS EVENING FROM THE
SOUTHWEST AND WEST...AS A WEAK SHORTWAVE ROTATES ACROSS THE AREA.
WITH SIGNIFICANT FORCING TO THE NORTH AND WEST OF THE AREA...WILL
KEEP POPS SCATTERED WITH ANY BROKEN LINE THAT FORMS. WITH DEEP
LAYER SHEAR MARGINAL...THINK STORMS WILL BE OF THE PULSE
TYPE...WITH A COUPLE OF STORMS PERHAPS PRODUCING GUSTY WINDS.
LOCALLY HEAVY RAIN IS ALSO POSSIBLE...WITH RECENT FLASH FLOOD
GUIDANCE SUGGESTING RAIN AMOUNTS OF MORE THAN 1.5 INCHES IN 3
HOURS TO INITIATE FLOODING PROBLEMS. COVERAGE OF PRECIP WILL
DECREASE SOME AFTER MIDNIGHT AS THE IMPULSE EXITS TO THE EAST.
HUMID CONDITIONS WILL CONTINUE WITH LOW TEMPERATURES IN THE
MID/UPPER 60S.

MODELS IN AGREEMENT WITH A STRONGER SHORTWAVE CROSSING THE AREA
AS A SURFACE COLD FRONT MAKES ITS APPROACH...AND UPPER LEVEL LOW
PRESSURE NUDGES CLOSER TO THE AREA. WILL INCREASE POPS TO LIKELY
BY WEDNESDAY AFTN. WITH DEEP LAYER SHEAR PROGGED TO
INCREASE...CHANCES OF STRONG/LOCALLY SEVERE TSTMS WILL INCREASE.
WARM AND HUMID CONDITIONS WILL CONTINUE.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
THE COLD FRONT IS FORECAST TO ENTER THE REGION WEDNESDAY NIGHT
EXITING THE AREA BY THURSDAY. WILL USE LIKELY POPS WITH THE
FRONTAL CROSSING...WITH POPS DIMINISHING POST FRONTAL BY LATE
WEDNESDAY NIGHT. UPPER LEVEL LOW PRESSURE LINGERS BEHIND THE
SURFACE FRONT FOR THURSDAY/FRIDAY BRINGING CONTINUED CHANCES
OD SHOWERS AND THUNDERSTORMS. DAYTIME TEMPERATURES WILL COOL TO
SLIGHTLY BELOW NORMAL VALUES...WITH A GRADUAL DECREASE IN
HUMIDITY LEVELS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
SLOW MOVING LOW PRESSURE SYSTEM WILL LIFT NORTHEAST INTO SOUTHERN
QUEBEC SATURDAY. THIS SYSTEM WILL PUSH A SURFACE FRONT THROUGH THE
REGION EARLY IN THE WEEKEND. SCATTERED SHOWERS CAN BE EXPECTED
THROUGH SATURDAY NIGHT.

SURFACE HIGH PRESSURE WILL BUILD INTO THE UPPER OHIO REGION SUNDAY
AND SHOULD REMAIN OVER THE REGION INTO EARLY NEXT WEEK. MAINLY DRY
CONDITIONS ARE FORECAST.

WENT CLOSE TO HPC GUIDANCE WITH TEMPERATURES A FEW DEGREES BELOW
NORMAL THROUGH MONDAY AND NEAR NORMAL TUESDAY.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
AREA OF SHOWERS AND STORMS MOVING NORTHEAST UP OHIO RIVER VALLEY
SHOULD SLOWLY DECREASE AS THE EVENING WEARS ON. ADDED TEMPS FOR
MVFR THUNDERSTORMS FROM ZANESVILLE 02-04Z UP TO PIT/AGC AND BVI BY
03-05Z. NOT CONFIDENT STORMS WILL BE ABLE TO HOLD TOGETHER BEYOND
THAT POINT AND WERE NOT ADDED TO REMAINDER OF TERMINALS.

HAVE MODERATE CONFIDENCE THAT AREAS OF MVFR FOG AND STRATUS WILL
FORM AGAIN AFTER 09Z WEDNESDAY...WITH IFR RESTRICTIONS POSSIBLE AT
KFKL AND KDUJ.

COVERAGE OF SHOWERS AND THUNDERSTORMS IS FORECAST TO INCREASE BY 15Z
WEDNESDAY AS A SHORTWAVE TROUGH MOVES ACROSS THE REGION AND PROVIDES
EXTRA LIFT.

OUTLOOK FOR THURSDAY THROUGH SUNDAY...
AREAS OF EARLY MORNING IFR/MVFR FOG FOLLOWED BY SCATTERED AFTERNOON
AND EVENING SHOWERS AND THUNDERSTORMS WITH ADDITIONAL RESTRICTIONS
CAN BE EXPECTED THURSDAY THROUGH SATURDAY. HIGH PRESSURE WILL BUILD
INTO THE UPPER OHIO VALLEY WITH GENERALLY VFR WEATHER SUNDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jun 21, 2:45 PM EDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
245 PM EDT TUE JUN 21 2011

OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-021-221845-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO-MARSHALL-
WETZEL-MARION-
245 PM EDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN
WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT. DAMAGING WIND WILL BE MORE OF A THREAT THAN LARGE HAIL.

FLOODING WILL ALSO BE A CONCERN, AS THUNDERSTORMS MAY PRODUCE
LOCALLY HEAVY RAINFALL. FLOODING MAY OCCUR IN LOCATIONS THAT GET
MORE THAN 1.5 INCHES IN LESS THAN 3 HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
THURSDAY. DAMAGING WIND WILL CONTINUE TO BE MORE OF A THREAT THAN
LARGE HAIL.

FLOODING WILL CONTINUE TO ALSO BE A CONCERN, AS THUNDERSTORMS MAY
PRODUCE LOCALLY HEAVY RAINFALL. FLOODING MAY OCCUR IN LOCATIONS
THAT GET MORE THAN 1.5 INCHES IN LESS THAN 3 HOURS, PERHAPS LESS
NEEDED IF HIT BY PREVIOUS HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-PAZ007>009-013>016-020>023-029-031-073>076-WVZ022-023-041-
221845-
GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-
BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-
WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-MONONGALIA-PRESTON-TUCKER-
245 PM EDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS HAVE THE POTENTIAL OF PRODUCING LOCALLY
HEAVY RAINFALL THIS AFTERNOON AND TONIGHT. FLOODING MAY OCCUR IN
LOCATIONS THAT GET MORE THAN 1.5 INCHES IN LESS THAN 3 HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY.
DAMAGING WIND WILL BE MORE OF A THREAT THAN LARGE HAIL.

FLOODING WILL CONTINUE TO ALSO BE A CONCERN, AS THUNDERSTORMS MAY
PRODUCE LOCALLY HEAVY RAINFALL. FLOODING MAY OCCUR IN LOCATIONS
THAT GET MORE THAN 1.5 INCHES IN LESS THAN 3 HOURS, PERHAPS LESS
NEEDED IF HIT BY PREVIOUS HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 21, 8:03 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
803 PM EDT TUE JUN 21 2011

OHZ057>059-068-069-WVZ004-012-220100-
BELMONT OH-GUERNSEY OH-MARSHALL WV-MONROE OH-MUSKINGUM OH-NOBLE
OH-WETZEL WV-
803 PM EDT TUE JUN 21 2011

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
MONROE...NOBLE...MUSKINGUM...BELMONT...GUERNSEY...WETZEL AND
MARSHALL...

AT 758 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
SOUTHEAST OF CANNELVILLE TO 30 MILES SOUTHWEST OF FLY...OR ALONG A
LINE EXTENDING FROM 5 MILES SOUTHEAST OF CANNELVILLE TO 17 MILES
SOUTHEAST OF MARIETTA...MOVING NORTHEAST AT 35 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  CANNELVILLE...        RURALDALE...          PHILO...
  BLUE ROCK STATE PARK...                     DUNCAN FALLS...
  HIGH HILL...          CHANDLERSVILLE...     DUDLEY...
  CUMBERLAND...         CALDWELL...           BELLE VALLEY...
  WOLF RUN STATE PARK...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

&&

LAT...LON 3982 8211 4011 8148 3971 8071 3959 8084
      3957 8090 3960 8094 3955 8102 3957 8108
      3957 8126 3960 8127 3958 8135 3963 8146
      3958 8148 3957 8156 3959 8159 3965 8159
      3967 8165 3975 8165 3976 8204
Special weather statement, Jun 21, 8:43 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
843 PM EDT TUE JUN 21 2011

OHZ039-040-048>050-057>059-068-069-WVZ003-004-220145-
BELMONT OH-CARROLL OH-COSHOCTON OH-GUERNSEY OH-HARRISON OH-JEFFERSON
OH-MARSHALL WV-MONROE OH-MUSKINGUM OH-NOBLE OH-OHIO WV-TUSCARAWAS OH-
843 PM EDT TUE JUN 21 2011

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
MONROE...NOBLE...MUSKINGUM...BELMONT...GUERNSEY...HARRISON...
COSHOCTON...JEFFERSON...TUSCARAWAS...CARROLL...MARSHALL AND OHIO...

AT 837 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS WITH SMALL HAIL ALONG A LINE
EXTENDING FROM 4 MILES WEST OF LAYLAND TO 2 MILES SOUTHWEST OF
GRAYSVILLE...MOVING NORTHEAST AT 30 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  WARSAW...             SUMMERFIELD...        SENECAVILLE...
  SENECA LAKE PARK...   OTSEGO...             GRAYSVILLE...
  COSHOCTON...          CAMBRIDGE...          BYESVILLE...
  BODEN...              BLISSFIELD...         LAYLAND...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

&&

LAT...LON 4045 8167 4064 8165 4067 8146 4065 8142
      4065 8124 4068 8123 4006 8054 3961 8123
      4046 8217
Special weather statement, Jun 21, 8:55 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
855 PM EDT TUE JUN 21 2011

PAZ007-220130-
MERCER PA-
855 PM EDT TUE JUN 21 2011

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTY...
MERCER...

AT 850 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS WITH HALF INCH HAIL 4 MILES SOUTH OF
GREENVILLE...MOVING NORTHEAST AT 20 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  GREENVILLE...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

&&

LAT...LON 4149 8041 4148 8017 4148 8016 4125 8034
      4132 8053 4139 8053 4149 8047 4150 8043
Special weather statement, Jun 21, 9:04 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
904 PM EDT TUE JUN 21 2011

PAZ007-008-014-220145-
BUTLER PA-MERCER PA-VENANGO PA-
904 PM EDT TUE JUN 21 2011

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
BUTLER...VENANGO AND MERCER...

AT 859 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS WITH SMALL HAIL 4 MILES NORTH OF
GROVE CITY...MOVING NORTHEAST AT 25 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  MERCER...             GROVE CITY...         STONEBORO...
  MAURICE K GODDARD STATE PARK...             POLK...
  SUGARCREEK...         FRANKLIN...           COOPERSTOWN...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

&&

LAT...LON 4149 7973 4112 8004 4120 8025 4149 8008
      4149 8001 4150 8001 4155 7995 4156 7993
      4156 7992

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:03 PM EDTSpecial Weather StatementPBZGuernsey, Monroe, Noble57 min
Jun 21, 8:43 PM EDTSpecial Weather StatementPBZBelmont, Coshocton, Guernsey, Harrison, Monroe, Tuscarawas62 min
Jun 21, 9:45 PM EDTSpecial Weather StatementPBZCarroll, Columbiana, Jefferson30 min
Jun 21, 10:29 PM EDTSevere Thunderstorm WarningPBZColumbiana, Jefferson46 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.